MathSciNet Relay Station
MathSciNet bibliographic data
MR337652 05A19 (10A20)
Gould, H. W.; Hsu, L. C. Some new inverse series relations. Duke Math. J. 40 (1973), 885–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement